MAUDE Adverse Event Report: Thoratec Corporation Thoratec® HeartMate 3¿ VAD Modular Cable; Ventricular (Assist) Bypass

Thoratec Corporation Thoratec® HeartMate 3¿ VAD Modular Cable; Ventricular (Assist) Bypass
Model Number 106525US
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had a driveline communication fault alarm and presented to the clinic for evaluation.The modular cable was exchanged, which the patient tolerated without issue.Log files were obtained before the exchange.The log file captured driveline communication fault alarms beginning at 5:55 am the morning of (b)(6) 2026.The system continued to operate at the set speed and was supported by the controller¿s backup battery until external power was restored.There were no other unusual events recorded in the log file event history.The mechanical circulatory support (mcs) equipment was operating as intended.The alarm resolved after the modular cable was exchanged.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.

Brand Name
Thoratec® HeartMate 3¿ VAD Modular Cable
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50899553
Report Number2916596-2026-2919893
Device Sequence Number20290895
Product Code DSQ
UDI-Device Identifier00813024013181
UDI-Public(01)00813024013181(10)10184799(17)270207
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number106525US
Device Catalogue Number106525US
Device Lot Number10184799
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexUnknown
Patient RaceWhite